Open Access

A problem on nonsteady flow of a nonlinear viscous fluid in a deformable pipe


Full Text

Coming Soon.





Article Information

TitleA problem on nonsteady flow of a nonlinear viscous fluid in a deformable pipe
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 3, 85-113
MathSciNet MR1774615
CopyrightThe Author(s) 1996 (CC BY-SA)

Citation Example

William G. Litvinov, A problem on nonsteady flow of a nonlinear viscous fluid in a deformable pipe, Methods Funct. Anal. Topology 2 (1996), no. 3, 85-113.


BibTex

@article {MFAT66,
    AUTHOR = {Litvinov, William G.},
     TITLE = {A  problem  on  nonsteady  flow  of  a  nonlinear  viscous  fluid  in  a  deformable  pipe},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {3},
     PAGES = {85-113},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=66},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues